Journal article icon

Journal article

Rotational symmetry breaking in multimatrix models (vol 66, art no 085024, 2002)

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevD.67.029904

Authors


Vernizzi, G More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Journal:
PHYSICAL REVIEW D
Volume:
67
Issue:
2
Publication date:
2003-01-15
DOI:
EISSN:
1089-4918
ISSN:
0556-2821
URN:
uuid:a9830165-d5ca-4aa9-b3c6-870e738a80fc
Source identifiers:
7745
Local pid:
pubs:7745

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP